Child artist Tyler Sanders died on 16 June 2022. Recently, the reason for his death has been revealed, the reason for his death was Fentanyl overdose, so you should know about it completely, what is Fentanyl overdose
What is Fentanyl ?
Fentanyl is a powerful synthetic opioid pain medication. It is generally used to treat patients with severe pain, especially after surgery. Fentanyl is a prescription drug and is available in various forms, including tablets, patches, and lozenges. It is typically prescribed for patients who have developed a tolerance to other opioids or who need a more potent form of pain relief.
Fentanyl is a potent drug and can be dangerous if misused or taken in large amounts. It can cause respiratory depression, leading to breathing problems or even death. It is important to follow the prescribed dosage and administration instructions carefully and to keep the drug out of reach of children and others who may accidentally ingest it.
Fentanyl is also used illicitly, and it has been associated with a number of overdose deaths in recent years. Some people abuse fentanyl by taking it in ways other than prescribed, such as snorting or injecting it. Fentanyl is often mixed with other drugs, such as heroin or cocaine, which can increase the risk of overdose. If you or someone you know is struggling with addiction to fentanyl or any other substance, it is important to seek help from a qualified professional.
Fentanyl overdose can cause a range of symptoms, including:
- Respiratory depression, which can lead to breathing problems or even death
- Drowsiness or sedation
- Nausea and vomiting
- Constricted pupils
- Slow heartbeat
- Low blood pressure
- Loss of consciousness
If you think someone is experiencing a fentanyl overdose, it is important to seek emergency medical treatment right away. Fentanyl overdose can be treated with the opioid antagonist naloxone, which can reverse the effects of the drug and help restore breathing. It is important to act quickly, as fentanyl overdose can be life-threatening. If you are prescribed fentanyl or know someone who is, it is important to follow the prescribed dosage and administration instructions carefully and to keep the drug out of reach of children and others who may accidentally ingest it.
A recent report found that 13 times as many people lost their lives in L.A. County to fentanyl in 2021 as in 2016.
The drug was involved in more than half of all overdose deaths, and was especially prevalent among teenagers: Among 12- to 17-year-olds who died of an overdose, the vast majority — 92% — tested positive for fentanyl.